# SDR 2003F00390

- Difficulty date: May 28, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N712EJ
- Make and model: Lear 31A
- Aircraft serial: 231
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

INADVERTENT ACTIVATION OF EMERGENCY AIR FLOW AT 9000 FT.  TROUBLESHOOTING, INSPECTION OF PRESSURIZATION SYSTEM COMPONENTS, GROUND AND SUBSEQUENT FLIGHT PRESSURIZATION CHECKS PROVED NO NOTED DEFECTS.  DURING OPERATIONAL CHECK/TESTS, FOUND PRESSURE REGULATORS FOR PRESSURIZATION AND TEMPERATURE CONTROL TO BE MARGINAL IN OPERATIONAL PRESSURE.  REMOVED AND REPLACED BOTH LEFT AND RIGHT SERVO AIR PRESSUR REGULATORS IAW LEAR 31 MM 21-30-08, PAGE 201.  FUNCTIONALLY CHECKED BOTH REGULATORS INDIVIDUALLY TO ENSURE THEY REGULATE AT 15 PSI. SATISFACTORILY COMPLETED AN OPERATIONAL CHECK OF PRESSURIZATION SYSTEM IAW LEAR 31 MM 21-30-00, PAGE 209.  (M)
